I have been struggling with acne for a while now and have been postponing going to my general physician. I have been very hesitant on what to use and do not ever apply anything apart from a light cleanser on my face. I am not even sure what the term would be for it except the loose term rosacea. I am looking for advice on what prescription or non-prescription medication would be safe and effective for my acne with concerns of my nose getting worse. I also have very pale skin.
Welcome to icliniq.com.
Your concern is acne rosacea and sensitive, acne-prone skin.
For more information consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist
Thanks for the reply. I went to see my GP and she said that a Metronidazole cream prescription could help reduce my rosacea. Would that be a correct statement? And what would be the best option if that is not? I think my rosacea is triggered by stress. I have ADHD and major depressive disorder.
Welcome back to icliniq.com.
You just require perseverance to observe the precautions I mentioned earlier. Do not worry. You will be alright.
For further queries consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist
Article Overview: This article discusses the social problems encountered by teens as well as adults due to acne. Read Article
Acne is the most common skin problem encountered in the teenagers and also in adults. Acne is not a disease by itself, but being chronic in nature, it can have a significant impact in shaping the overall personality of a person. People with acne are often found to have low self-esteem which restrict... Read Article
Query: Hi doctor,Recently I have been prescribed Tretinoin 0.25 cream and Benzaclin gel for my mild acne but ever since I started I have been getting dry and flaky skin around my eyes and mouth and burns on my cheek. Which cream is causing this? And how do I continue using them, if so? Read Full >>
Answer: Hi, Welcome to icliniq.com. I have gone through your case. Actually, it is a very common side effect of Tretinoin cream and sometimes Bezclin (Clindamycin and Benzoyl peroxide) also cause it. My opinion is to stop both medicines for a week. If you have severe burning use Hydrocortisone cream onl... Read Full
Article Overview: Acne is a very common condition encountered among teens and adults. To decide the protocol for the treatment of acne, it is important for us to know the causes, conditions associated, sites of acne, the cause of acne and factors affecting the onset of acne. Many home remedies are helpful in treating acne. Mild and moderate acne can be treated with medication and severe acne with other treatment procedures. Prevention is more important than cure. Read Article
Acne is a very common skin condition. It commonly starts during puberty but can occur at any age. Although it is not a dangerous condition, acne can leave scars on the skin. Acne appears in different parts of the body like face, chest, and back. Acne affects almost all teenagers in different severit... Read Article
Ask your health query to a doctor online?Ask a Dermatologist Now